Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

I am suffering from lichen planus from last 10 moths. will i get cure ?

I am suffering from lichen planus from last 10 moths it is on my whole body most of it seems to be dead as there are darn brown spots nd some seems to be flourishing but they are very minute i am very tensed about my self. will i get cure ? will these marks go away ? they are very ugly marks plllzzz help :(
Asked On : Sun, 22 May 2011
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Even though LP is a self limiting disease, it becomes very chronic at times.There are limited options available here.Apart from topical steroids ,oral dapsone works best.Yes you can get cured of this.Marks may take long time to go.
If you have lichen planus pigmentoses ,then the options is oral vit A tablets.

Answered: Sun, 22 May 2011
I find this answer helpful
  User's Response
whats the maximum duration o these marks??
as its really terible
I am not able to wear ant thing except full sleaves in this hot summers
Answered: Sun, 22 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor